# SDR IPXA2020052645695

- Difficulty date: April 19, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Part number: APB73512
- Part serial: NA
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK RH ACCESS ENTRANCE STRUTURE UPPER LH SHEAR TIE CRACKED.REMOVED, FABRICATED CRACKED SHEAR TIE AND INSTALLED IN CENTER WING TANK RH ACCESS ENTRANCE IAW DRAWING APB7351-2 AND MD-11 SRM 51-30-01.  (MINOR)
